Affordable Access

Access to the full text

A Schwarz Lemma for Harmonic Functions in the Real Unit Ball

Authors
  • Dai, Shaoyu1, 2
  • Chen, Huaihui3
  • 1 Southeast University, School of Mathematics, Nanjing, 210096, China , Nanjing (China)
  • 2 Jinling Institute of Technology, Department of Mathematics, Nanjing, 211169, China , Nanjing (China)
  • 3 Nanjing Normal University, Department of Mathematics, Nanjing, 210097, China , Nanjing (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jul 10, 2019
Volume
39
Issue
5
Pages
1339–1344
Identifiers
DOI: 10.1007/s10473-019-0512-z
Source
Springer Nature
Keywords
License
Yellow

Abstract

We establish a precise Schwarz lemma for real-valued and bounded harmonic functions in the real unit ball of dimension n. This extends Chen’s Schwarz-Pick lemma for real-valued and bounded planar harmonic mapping.

Report this publication

Statistics

Seen <100 times